Ueber ternäre bilineare Formen

O. Muth

Mathematische Annalen (1893)

  • Volume: 42, page 257-272
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Muth, O.. "Ueber ternäre bilineare Formen." Mathematische Annalen 42 (1893): 257-272. <http://eudml.org/doc/157646>.

author = {Muth, O.},
journal = {Mathematische Annalen},
pages = {257-272},
title = {Ueber ternäre bilineare Formen},
url = {http://eudml.org/doc/157646},
volume = {42},
year = {1893},

AU - Muth, O.
TI - Ueber ternäre bilineare Formen
JO - Mathematische Annalen
PY - 1893
VL - 42
SP - 257
EP - 272
UR - http://eudml.org/doc/157646
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.